RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernov, Aleksey Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 5

Number of views:
This page:621
Abstract pages:143
References:17

http://www.mathnet.ru/eng/person115197
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Anikin, A. V. Gasnikov, P. E. Dvurechensky, A. I. Tyurin, A. V. Chernov, “Dual approaches to the minimization of strongly convex functionals with a simple structure under affine constraints”, Zh. Vychisl. Mat. Mat. Fiz., 57:8 (2017),  1270–1284  mathnet  elib; Comput. Math. Math. Phys., 57:8 (2017), 1262–1276  isi  scopus

Presentations in Math-Net.Ru
1. On a modification of conjugate gradients method and relaxation restart-method
A. V. Chernov

October 27, 2017 10:15
2. Исследование быстрого градиентного метода при изменении длины шага
A. V. Chernov
Problems in Stochastic Analysis
November 26, 2016 13:40   
3. Об энтропийной регуляризации транспортной задачи линейного программирования
A. V. Gasnikov, P. E. Dvurechenskii, A. L. Suvorikova, A. Chernov
Mathematical modeling of traffic flows
October 19, 2016 16:40
4. Двойственный быстрый градиентный метод решения задач энтропийно-линейного программирования
A. I. Turin, A. Chernov
Mathematical modeling of traffic flows
October 19, 2016 16:20
5. Прямо-двойственный метод для решения задачи ЭЛП
A. Chernov
Problems in Stochastic Analysis
December 23, 2015 16:15   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020